MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD ANGIOGRAPHIC/CT INJECTOR

BAYER MEDICAL CARE INC. MEDRAD ANGIOGRAPHIC/CT INJECTOR
Model Number 86410095
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A system service check of the medrad® mark 7 arterion injection system (serial number (b)(6)) was completed on september 20, 2023 by bayer service.A review of the system flight recorder log files confirmed that there were zero entries.This indicates that no error messages were recorded.Bayer service concluded that the system was operating to specification.Multiple documented attempts have been made to gain specific information related to the reported event; however, these attempts have been unsuccessful.In the event that additional information is obtained, a follow-up report will be submitted.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
The customer reported that a patient death and potential but unconfirmed air injection occurred while a medrad® mark 7 arterion injection system (serial number (b)(6)) was in use.No further information was provided.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Correction: for udi data discrepancy/mismatch on previously submitted mdr and to ensure the device identification data is in alignment with gudid.

Brand Name
MEDRAD ANGIOGRAPHIC/CT INJECTOR
Common Device Name
ANGIOGRAPHIC/CT INJECTOR
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer Contact
diane eckert
one bayer drive
indianola, PA 15051
7249408677
MDR Report Key17916338
Report Number2520313-2023-00025
Device Sequence Number14198817
Product Code DXT
UDI-Device Identifier00616258021362
UDI-Public(01)00616258021362(11)220221
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K113133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86410095
Device Catalogue NumberART 700 TABL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown